# SDR 2011FA0000344

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Failed
- Location: Tire
- Part time: 325 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT FOUND INSIDE TIRE CAUSING TUBES TO SPLIT.  (5) TIRES HAVE BEEN CHECKED AND ALL HAVE A DEFECT.  MFG TO BE NOTIFIED.
